Full Text: PDF
Volume 5, Issue 6, 1 December 2021, Pages 981-987
Abstract. The aim of this paper is to obtain some closed forms of hypergeometric reduction formulas for the following Gauss functions and , and the Clausen function: by using the series rearrangement technique.
How to Cite this Article:
H.M. Srivastava, M.I. Qureshi, S.H. Malik, Some hypergeometric transformations and reduction formulas for the Gauss function and their applications involving the Clausen function, J. Nonlinear Var. Anal. 5 (2021), 981-987.